# SDR XGNA2020122400010

- Difficulty date: December 24, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N3378Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0334
- Aircraft time: 24,376 hours
- Engine: Cont TSIO520*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Fitting
- Condition: Broken
- Location: Oil Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORT: UPON DEPARTING ADS (GTX936 ADS-LBB) TOWER REPORTED SEEING A CONTRAIL STREAMING FROM THE PLANE.  PILOT CONFIRMED AND SAID HE WOULD RETURN.  NOT LONG LATER REPORTED THE RT ENGINE STARTING TO RUN ROUGH AND REQUESTED PRIORITY TO LAND.  TOWER DISPATCHED THE FIRE TRUCKS.  LANDED WITHOUT INCIDENT AND RETURNED TO THE RAMP.  ON OBSERVATION THERE IS OIL STREAKING DOWN THE SIDE AS WELL AS UNDER THE COWLING AND DRIPPING ON THE GROUND.  MAINTENANCE HAS INSPECTED THE RIGHT ENGINE AND FOUND THE AIR/OIL SEPARATOR RETURN LINE FITTING HAD BROKEN OF THE AIR/OIL SEPARATOR.  MAINTENANCE REPLACED THE AIR/OIL SEPARATOR CANNISTER (SERVICEABLE UNIT).  NACELLE AND ENGINE COMPARTMENT CLEANED.  AIRCRAFT WAS TAKEN TO THE MAINTENANCE RUN-UP AREA, NO LEAKS NOTED.  MECHANICS PERFORMED A TAKE-OFF POWER RUN TO DETERMINE ROUGH ENGINE REPORTED.  ENGINE FUEL SET-UP CHECKED AND ADJUSTED AS NEEDED.  OPERATIONAL CHECK WAS GOOD.
